Nilpotent subalgebras of semisimple Lie algebras

Levy, Paul and McNinch, George and Testerman, Donna (2009) Nilpotent subalgebras of semisimple Lie algebras. Comptes Rendus Mathématique, 347 (9-10). pp. 477-482.

Full text not available from this repository.


Let g be the Lie algebra of a semisimple linear algebraic group. Under mild conditions on the characteristic of the underlying field, one can show that any subalgebra of g consisting of nilpotent elements is contained in some Borel subalgebra. In this Note, we provide examples for each semisimple group G and for each of the torsion primes for G of nil subalgebras not lying in any Borel subalgebra of g.

Item Type: Journal Article
Journal or Publication Title: Comptes Rendus Mathématique
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 51961
Deposited By: ep_importer_pure
Deposited On: 09 Dec 2011 14:03
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 07:45

Actions (login required)

View Item View Item